# SDR UPS05445186

- Difficulty date: July 22, 2005
- Submitted: August 15, 2005
- Operation: Air carrier
- Aircraft: N683UP
- Make and model: Boeing 747121
- Aircraft serial: 20353
- Aircraft time: 87,225 hours, 21,374 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fx
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C RIGHT WING AT BS 395 STR 19 UPPER FASTENER ROW FOUND 1EA FASTENER HOLE CRACK AT OUTER SKIN APPROX .125 INCH LONG RUNNING FWD AS MARKED.  FX BS 383 TO BS 399 STR 19R AREA OVERLAPPING SKIN REPAIRED WITH ZERO TIMING AT CRITICAL ROW FASTENERS AS PER SRM 53-30-03 FIG 17.  REFER NRC 5902 FOR DETAIL.  PER MPI P18050- LFEC INTIAL INSP AT 15000 FC & REPEAT AT 1500 FC THEREAFTER.
